On strong globbal solutions of nonlinear hyperbolic equations
Séminaire Équations aux dérivées partielles (Polytechnique) (1988-1989), Talk no. 5, 15 p.
@article{SEDP_1988-1989____A5_0,
     author = {Brenner, P.},
     title = {On strong globbal solutions of nonlinear hyperbolic equations},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1988-1989},
     note = {talk:5},
     zbl = {0714.35048},
     mrnumber = {1032281},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1988-1989____A5_0}
}
Brenner, P. On strong globbal solutions of nonlinear hyperbolic equations. Séminaire Équations aux dérivées partielles (Polytechnique) (1988-1989), Talk no. 5, 15 p. http://www.numdam.org/item/SEDP_1988-1989____A5_0/

1 Brenner, P.: On the existence of Global smooth solutions for certain semilinear hyperbolic equations, Math.Z 167, 99-135 (1979) | MR 534820 | Zbl 0388.35048

2 Brenner P.: On space-time means and everywhere defined scattering operators for nonlinear Klein-Gordon equations, Math.Z 186, 383-391 (1984) | MR 744828 | Zbl 0524.35084

3 Brenner P.: Space-time means and non-linear Klein-Gordon equations, Research Report, Department of Mathematics, Chalmers Univ. of Technology and the University of Göteborg, 1985-19.

4 Brenner, P.: Wahl, W.Von: Global classical solutions of nonlinear wave equations, Math.Z 176, 87-121 (1981). | MR 606174 | Zbl 0457.35059

5 Ginibre, J. and Velo, G.: The Global Cauchy problem for the nonlinear Klein-Gordon equation, Math.Z 189, 487-5-5 (1985). | MR 786279 | Zbl 0549.35108

6 Heinz, E., Wahl, W.: Zu einem Satz von F.E. Browder über nichtlineare Wellengleichungen, Math.Z. 141, 33-45 (1975). | MR 365257 | Zbl 0282.35068

7 Marshall, B.: Mixed norm estimates for the Klein-Gordon equation. In Proceedings of a Conference of Harmonic Analysis (Chicago 1981). | Zbl 0516.35047

8 Strichartz, R.S.: Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44, 705/714 (1977). | MR 512086 | Zbl 0372.35001

9 Segal, I.: Space-time decay for solutions of wave equations, Advances in Math. 22, 302-311 (1976). | MR 492892 | Zbl 0344.35058